# SDR 2005UALA00607

- Difficulty date: June 28, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 34,598 hours, 5,338 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Pressure Valve
- Part number: 19C181918E
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PRV FOUND IN SLIDE WHEN OPENED FOR OVERHAUL.  SLIDE WOULD NOT HOLD AIR PRESSURE.  DAMAGED PRESSURE RELIEF VALVE WAS OBSERVED DURING SLIDE/RAFT COMPONENT SHOP MAINTENANCE. THE EXACT CAUSE OF THE DAMAGE TO THE PRESSURE RELIEF VALVE COULD NOT BE DETERMINED, BUT IT IS SPECULATED IT WAS DAMAGED DURING THE LAST PACKING PROCESS. PRESSURE RELIEF VALVE ASSEMBLY WAS REPLACED.
